# SDR 95ZZZX4535

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N126QS
- Make and model: Cessna S550
- Aircraft serial: S5500126
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 55651754
- Condition: Misrouted
- Location: Flap Control
- Part time: 7,179 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 5 INSPECTION, FOUND FLAP CONTROL CABLES CAUGHT ON CONTROL COLUMN TUBE ASSEMBLY WHERE ELEVATOR SECTOR ASSEMBLY CONNECTS.  CABLES FOUND UNDAMAGED.  IT IS UNKNOWN HOW LONG CABLES WERE IN THIS CONDITION.  MORE CARE HAS TO BE TAKEN WHEN WORKING WITH CABLES AS IT APPEARS THE CABLES WERE ROUTED INCORRECTLY.  LOSS OF FLAP CONTROL COULD HAVE HAPPENED.
